# SDR SWIA200515038

- Difficulty date: May 18, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 6,379 hours, 4,988 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING ON GROUND IN SLC.  REPLACED FWD & AFT SMOKE DETECTOR IAW 06-15-01.  P/N 473597-19; S/N OFF 2274, S/N OFF 2275.
